On the approximation of an integral by a sum of random variables

J.H.J. Einmahl, M.C.A. van Zuijlen

Research output: Contribution to journalArticleScientificpeer-review

204 Downloads (Pure)
Original languageEnglish
Pages (from-to)107-114
Number of pages7
JournalJournal of Applied Mathematics and Stochastic Analysis
Volume11
Issue number2
Publication statusPublished - 1998

Cite this

@article{bb3b22992b284162958574ac42252eea,
title = "On the approximation of an integral by a sum of random variables",
author = "J.H.J. Einmahl and {van Zuijlen}, M.C.A.",
note = "Pagination: 7",
year = "1998",
language = "English",
volume = "11",
pages = "107--114",
journal = "Journal of Applied Mathematics and Stochastic Analysis",
issn = "1048-9533",
publisher = "Hindawi Publishing Corporation",
number = "2",

}

On the approximation of an integral by a sum of random variables. / Einmahl, J.H.J.; van Zuijlen, M.C.A.

In: Journal of Applied Mathematics and Stochastic Analysis, Vol. 11, No. 2, 1998, p. 107-114.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the approximation of an integral by a sum of random variables

AU - Einmahl, J.H.J.

AU - van Zuijlen, M.C.A.

N1 - Pagination: 7

PY - 1998

Y1 - 1998

M3 - Article

VL - 11

SP - 107

EP - 114

JO - Journal of Applied Mathematics and Stochastic Analysis

JF - Journal of Applied Mathematics and Stochastic Analysis

SN - 1048-9533

IS - 2

ER -